MAUDE Adverse Event Report: THE ANSPACH EFFORT LLC KINCISE¿ AUTOMATED SURGICAL IMPACTOR; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

THE ANSPACH EFFORT LLC KINCISE¿ AUTOMATED SURGICAL IMPACTOR; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 1000-00-101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H10 additional narrative: e1: the reporter¿s complete facility address was not provided.The actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
It was reported that during pre-surgery, it was discovered that the bottom piece of the impactor device came off the device as a whole.It was not reported if there were any delays in the surgical procedure or if a spare device was available for use.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary a visual and functional assessment was performed on the returned device.The failure described by the customer was not confirmed.The device was visually inspected as received from the customer.It was found that the device failed visual inspection due to housing broken.Investigation is based on the assessment performed by the complaint technical investigator.The device failed the following inspection criteria¿s during the functional assessment: visual assessment: fail.Battery pack fit assessment: fail.Latch assessment: fail.Impactor operation assessment: fail.Battery pack removal assessment: fail.The kincise surgical impactor was functionally assessed and determined not to operate because the battery pack could not be engaged due to the housings cracked/broken, separated, consistent with having been dropped - user error.The surgical impactor housings were placed back into position, and the impactor operated as intended.No further action required at this time since the issues are consistent with user error.The most relevant root cause is linked to improper handling as part of anspach quality process all devices are manufactured, inspected, and released to approved specifications.The instructions for use (ifu) states the following regarding the reported issue that was observed by the user or customer: do not use excessive force, always maintain a firm grip on the surgical impactor and accessories to prevent damage due to dropping and do not strike the device with a mallet or any other instrument.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
KINCISE¿ AUTOMATED SURGICAL IMPACTOR
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
THE ANSPACH EFFORT LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
TECHTRONIC INDUSTRIES MEDICAL
1428 pearman dairy rd
anderson SC 29625
Manufacturer Contact
elba bello
4500 riverside drive
palm beach gardens, FL 33410
9083863534
MDR Report Key23973422
Report Number1045834-2026-00002
Device Sequence Number13032158
Product Code GEY
UDI-Device Identifier00845384018520
UDI-Public(01)00845384018520
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1000-00-101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown